Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    viginal spoting
    avatar
    loove23 posted:
    I am 24 years old, i have two kids a boy and a girl, i have taking the contraceptive shots however it has been making bleed for sometime a month, also it has made me so tired and sleepy, and i tend to eat alot more it has been making me put alot of weight, it this normal or should i see a doctor.......can it be harmful to me or my baby has i am still breastfeeding....
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Hi and welcome!

    If you are thinking about seeing the doctor then it's time to see the doctor. I really do feel you need an appointment. Make the call and share your concerns and your symptoms.
    Please feel free to visit our Women's Health Community . But ultimately you need to see your doctor.
    Good Luck and Good health,
    Chrissy
    WebMD Community Staff


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.